# SDR HNAA2013092500514

- Difficulty date: September 25, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 45,834 hours, 54,256 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD SIDE OF FIREWALL IS CRACKED.  REPAIRED FIREWALL DAMAGE IAW SRM 51-42-05 AND DWG NR 85411312.
